Psycho-Babble Students | for university students | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going back to skool - Any tips for waking up early

Posted by nfc on August 20, 2008, at 7:53:35

In reply to Re: Going back to skool - Any tips for waking up early nfc, posted by llurpsienoodle on August 19, 2008, at 8:04:18

wow llurps,

u take 2 AD's? interesting? has your pdoc tried lowering your AD's to see if u still need it? i had flat affect and depression when on risperdal. i suspected but not totally sure risperdal was the cause of it. once i changed to abilify i noticed an uplifting feeling eventually. i asked pdoc if i could quit my lexapro and she said ok. there were quite a few down times but its been 7 months since I quit lex but still on 5mg abilify and i feel really good. I'm just thinking in your case maybe once u stabalize and your depression symptoms are at bay, talk to your pdoc about lowering the AD's and maybe that might help? but again take what I say w/ a grain of salt and talk w/ pdoc cuz they know whats best although funny when one pdoc's regiment is different from another. I've been through different pdocs and the current one always chuckles what my previous one did in treating me. I'm just thinking w/o being so medicated your brain can regulate itself w/o relying on the meds and can work the way its suppose to after med therapy for a certain time.

talk to ya later,





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Students | Framed

poster:nfc thread:846596